Letters in Mathematical Physics

, Volume 10, Issue 1, pp 63–69 | Cite as

Aq-difference analogue of U(g) and the Yang-Baxter equation

  • Michio Jimbo


Aq-difference analogue of the universal enveloping algebra U(g) of a simple Lie algebra g is introduced. Its structure and representations are studied in the simplest case g=sl(2). It is then applied to determine the eigenvalues of the trigonometric solution of the Yang-Baxter equation related to sl(2) in an arbitrary finite-dimensional irreducible representation.


Statistical Physic Group Theory Irreducible Representation Trigonometric Solution 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    KulishP. P. and ReshetikhinN. Yu.,J. Soviet Math. 23, 2435 (1983). Russian originalZapiski nauch. semin. LOMI 101, 112 (1980).Google Scholar
  2. 2.
    KulishP. P. and SklyaninE. K.,J. Soviet Math. 19, 1596 (1982). Russian originalZapiski nauch. semin. LOMI 95, 129 (1980).Google Scholar
  3. 3.
    KulishP. P., ReshetikhinN. Yu., and SklyaninE. K.,Lett. Math. Phys. 5, 393 (1981).Google Scholar
  4. 4.
    KacV. G.,Infinite Dimensional Lie Algebras, Birkhäuser, Boston, 1983.Google Scholar
  5. 5.
    Andrews, G. E.,The Theory of Partitions, Addison-Wesley, 1976.Google Scholar
  6. 6.
    Jimbo, M., RIMS preprint506 (1985), to appear inCommun. Math. Phys. Google Scholar

Copyright information

© D. Reidel Publishing Company 1985

Authors and Affiliations

  • Michio Jimbo
    • 1
  1. 1.Research Institute for Mathematical SciencesKyoto UniversityKyotoJapan

Personalised recommendations